# SDR 97ZZZX3049

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2606
- Make and model: Cessna 650
- Aircraft serial: 650194
- Engine: Garrtt TFE7313B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 30722311
- Condition: Cracked
- Location: Oil Filter
- Part time: 2,885 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DURING THE CREWS TRANSIENT WALK-AROUND, FOUND THE LT ENGINE OIL QUANTITY ONE AND ONE-HALF QUARTS LOW.  THE OIL WAS FULL BEFORE THE 2-1/2 HOUR FLIGHT.  FURTHER INVESTIGATION REVEALED A CRACKED OIL FILTER HOUSING PN 3072231-1. ALSO, FOUND A CRACKED ATTACH BRACKET PN 3071943-1.  MPI'S WERE JUST COMPLETED 87 HOURS AGO.  THE CREW NOTED NO ABNORMAL OIL RPESSURE OR VIBRATION INDICATIONS.  THE OIL FILTER HOUSING WAS REPLACED AND A VIBRATION SURVEY WAS COMPLETED WITH NO ABNORMAL FINDINGS.
